# SDR USAA2014071400015

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 77,992 hours, 35,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 520
- Condition: Inoperative
- Location: Cabin
- Part time: 75,426 hours, 31,449 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID COACH LT EMER POWER SUPPLY WILL NOT PASS TEST.  REPLACED MID COACH LT EMER POWER SUPPLY IAW AMM 33-51-38-0401.
